Abstract

We extend a subadjunction formula of log canonical divisors as in [Kawamata, Contemp. Math.207 (1997), 79-88] to the case when the codimension of the minimal center is arbitrary by using the positivity of the Hodge bundles.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 893-899
Launched on MUSE
1998-10-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.